Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 184, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 19, 2012, 5:54 PM EDT for Carroll County, Gallatin County, Owen County, Kentucky; Switzerland County, Indiana. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2012, 5:54 PM EDT (21:54 UTC)
- Expired
- Jul 19, 2012, 6:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Switzerland County, IN, Carroll County, KY, Gallatin County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 103 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:05 PM EDT | HAIL 1 | 5 Sse Carrollton, KY | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 4:11 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 922 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465
WUUS51 KILN 192154
SVRILN
INC155-KYC041-077-187-192245-
/O.NEW.KILN.SV.W.0184.120719T2154Z-120719T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT THU JUL 19 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHERN KENTUCKY...
SOUTHWESTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
WESTERN OWEN COUNTY IN NORTHERN KENTUCKY...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 645 PM EDT.
* AT 553 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED 4 MILES SOUTH OF CARROLLTON...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARROLLTON...
VEVAY...
OWENTON...
IN ADDITION...BRAYTOWN...GENERAL BUTLER STATE PARK...ENGLISH...
LANGSTAFF...MOUNT STERLING...EASTERDAY...GHENT AND WORTHVILLE ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 40 AND 61 IN KENTUCKY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3874 8526 3870 8521 3882 8521 3877 8485
3856 8480 3843 8482 3842 8495 3847 8496
3849 8500 3851 8499 3851 8503 3856 8501
3856 8507 3859 8509 3858 8521 3863 8523
3874 8534
TIME...MOT...LOC 2154Z 278DEG 16KT 3860 8519
$$
HATZOS3 follow-up statements
761
WWUS51 KILN 192210
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
610 PM EDT THU JUL 19 2012
INC155-KYC041-077-187-192245-
/O.CON.KILN.SV.W.0184.000000T0000Z-120719T2245Z/
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
610 PM EDT THU JUL 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN GALLATIN...CARROLL...WESTERN OWEN AND SWITZERLAND
COUNTIES...
AT 607 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR WORTHVILLE...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
OWENTON.
IN ADDITION...US ROUTE 42 AT STATE ROUTE 184...EAGLE STATION...
ETHRIDGE...CARSON...WHEATLEY...SANDERS...SPARTA AND SQUIRESVILLE ARE
NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3874 8526 3870 8521 3882 8521 3877 8485
3856 8480 3843 8482 3842 8495 3847 8496
3849 8500 3851 8499 3851 8503 3856 8501
3856 8507 3859 8509 3858 8521 3863 8523
3874 8534
TIME...MOT...LOC 2211Z 286DEG 16KT 3860 8505
$$
HATZOS892
WWUS51 KILN 192222
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT THU JUL 19 2012
INC155-192232-
/O.CAN.KILN.SV.W.0184.000000T0000Z-120719T2245Z/
SWITZERLAND IN-
622 PM EDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR SWITZERLAND COUNTY HAS BEEN
CANCELLED...
THE STORMS HAVE MOVED SOUTHEAST OF SWITZERLAND COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3859 8512 3865 8514 3869 8508 3868 8483
3856 8480 3843 8482 3842 8495 3847 8496
3849 8500 3851 8499 3851 8503 3856 8501
3856 8507 3859 8509
TIME...MOT...LOC 2222Z 300DEG 15KT 3856 8496
$$
KYC041-077-187-192245-
/O.CON.KILN.SV.W.0184.000000T0000Z-120719T2245Z/
OWEN KY-CARROLL KY-GALLATIN KY-
622 PM EDT THU JUL 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EXTREME SOUTHWESTERN GALLATIN...CARROLL AND WESTERN OWEN
COUNTIES...
AT 618 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR SQUIRESVILLE...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
OWENTON.
IN ADDITION...NEW LIBERTY...SQUIRESVILLE...BROMLEY...GRATZ AND LONG
RIDGE ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3859 8512 3865 8514 3869 8508 3868 8483
3856 8480 3843 8482 3842 8495 3847 8496
3849 8500 3851 8499 3851 8503 3856 8501
3856 8507 3859 8509
TIME...MOT...LOC 2222Z 300DEG 15KT 3856 8496
$$
HATZOS248
WWUS51 KILN 192244
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT THU JUL 19 2012
KYC041-077-187-192253-
/O.EXP.KILN.SV.W.0184.000000T0000Z-120719T2245Z/
OWEN KY-CARROLL KY-GALLATIN KY-
644 PM EDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN
GALLATIN...CARROLL AND WESTERN OWEN COUNTIES WILL EXPIRE AT 645 PM
EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3859 8512 3865 8514 3869 8508 3868 8483
3856 8480 3843 8482 3842 8495 3847 8496
3849 8500 3851 8499 3851 8503 3856 8501
3856 8507 3859 8509
TIME...MOT...LOC 2243Z 300DEG 15KT 3852 8486
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:34 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 19, 5:34 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
534 PM EDT THU JUL 19 2012
.SYNOPSIS...
A COLD FRONTAL BOUNDARY AND AN ASSOCIATED WAVE OF LOW PRESSURE
WILL APPROACH AND MOVE THROUGH THE AREA TONIGHT INTO FRIDAY. HIGH
PRESSURE WILL THEN MOVE INTO THE AREA FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
UPDATED THE FORECAST TO ADD HEAVY RAIN AND SEVERE POTENTIAL TO
PORTIONS OF THE AREA FOR THIS EVENING. IN ADDITION ADJUSTED
PRECIPITATION CHANCES BASED ON CURRENT TRENDS.
CLOUD COVER HAS DECREASED ACROSS SW POTIONS OF THE FA THIS
AFTERNOON. TEMPERATURES HAVE INCREASED ACROSS THE SW INTO THE 80S.
FURTHER WEST INTO CENTRAL INDIANA TEMPERATURES HAVE SOARED INTO
THE MIDDLE TO UPPER 90S. QUITE A FEW THUNDERSTORMS HAVE DEVELOPED
ACROSS SOUTHERN PORTIONS OF THE IND FA. EXPECT ADDITIONAL
THUNDERSTORM DEVELOPMENT ACROSS INDIANA AND FOR THIS ACTIVITY TO
MOVE INTO THE AREA THIS EVENING. SOME QUESTION EXISTS AS TO HOW
FAR EAST THE SEVERE THREAT WILL GO WITH CLOUD COVER ACROSS EASTERN
PORTIONS OF THE FA. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE WITH
THE STORMS THIS EVENING. MENTIONED THE SEVERE AND HEAVY RAIN
THREAT IN THE HWO.
CANCELED THE HEAT ADVISORY FOR LOCATIONS WHERE MORE CLOUD COVER IS
PRESENT. CONTINUED THE HEAT ADVISORY AND EXCESSIVE HEAT WARNING
ACROSS SW PORTIONS OF THE FA WHERE CLEARING HAS OCCURRED AND
TEMPERATURES HAVE BEEN INCREASING. WENT CLOSE TO GUIDANCE FOR LOW
TEMPERATURES FOR THE OVERNIGHT TIME FRAME.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
FRONTAL BOUNDARY WILL CONTINUE TO WORK THROUGH THE FA ON FRIDAY.
PRECIPITATION WILL TAPER OFF ACROSS THE FA FROM NW TO SE DURING
THE DAY. TEMPERATURES WILL BE COOLER FOR FRIDAY WITH PRECIPITATION
AND FRONTAL BOUNDARY. HIGH TEMPERATURES WILL BE IN THE LOW TO
MIDDLE 80S FOR FRIDAY. CLOUD COVER WILL DECREASE FRIDAY NIGHT AND
WITH COOLER AIR WORKING INTO THE AREA TEMPERATURES WILL DROP DOWN
INTO THE LOW TO MIDDLE 60S.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
MODEL AGREEMENT FOR THE EXTENDED PERIOD REMAINS IN FAIR SHAPE...IN
TERMS OF THE LARGE SCALE FEATURES. GFS ENSEMBLE MEANS CONTINUE TO
SHOW A RELATIVELY SMALL AMOUNT OF SPREAD THROUGH AT LEAST TUESDAY.
THE OVERALL PATTERN WILL BEGIN WITH THE CONTINUED DOMINANCE OF A
CENTRAL US RIDGE...WHICH LOSES SOME OF ITS INFLUENCE OVER THE
EASTERN US AS A TROUGH MOVES INTO THE NORTHEAST LATE IN THE EXTENDED
PERIOD.
HEIGHTS WILL BE RISING BY SATURDAY...AS THE RIDGE BUILDS ITS
INFLUENCE INTO THE OHIO VALLEY AND SHUNTS A TROUGH OFF TO THE EAST
AS IT DE-AMPLIFIES. WEAK SURFACE HIGH PRESSURE WILL ALSO DEVELOP AT
THIS TIME. ALTHOUGH THE RECENT RAINFALL MAY HAVE TEMPERED THE
EXTREMELY DRY CONDITIONS TO SOME SMALL DEGREE...IT IS STILL EXPECTED
THAT THE MODEL TEMPERATURES COULD BE TOO CONSERVATIVE ON
TEMPERATURES. TEMPS ON SATURDAY ARE CLOSE TO MET/NAM NUMBERS AND
THEN ABOVE MAV NUMBERS THROUGH EARLY IN THE WEEK. THIS WILL BRING A
RETURN OF 90 DEGREE TEMPERATURES ON MONDAY (AND PERHAPS ALSO IN THE
CINCINNATI METRO ON SUNDAY).
BEYOND MONDAY...THE RIDGE WILL FLATTEN SLIGHTLY...ALLOWING THE CWA
TO ENTER A NORTHWEST FLOW REGIME WITH OCCASIONAL DISTURBANCES MOVING
FROM THE NORTHERN MISSISSIPPI VALLEY THROUGH THE MID-ATLANTIC
STATES. WHILE THESE FEATURES WILL ALMOST CERTAINLY BRING SOME
PERIODS OF CONVECTION TO THE REGION...THESE INDIVIDUAL DETAILS ARE
DIFFICULT TO PICK OUT CORRECTLY THIS FAR IN ADVANCE. SO...SLIGHT
CHANCE POPS WILL BE USED FOR TUESDAY THROUGH THURSDAY...WITH JUST A
SLIGHT REDUCTION IN TEMPERATURES EACH DAY.
&&
.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
FIRST ROUND OF CONVECTION THAT WAS ASSOCIATED WITH AN OVERNIGHT
COMPLEX HAS MOVED PRETTY MUCH THRU THE TAFS. NOW THE FOCUS SHIFTS
TO WHAT WILL HAPPEN LATER THIS AFTERNOON AND EVENING. CONSENSUS OF
THE MESOSCALE MODELS IS THAT CONVECTION WILL DEVELOP OUT OVER
IL/IN WHERE THE SUN HAS BROKE OUT AND THAT CONVECTION WILL WORK E
INTO THE TAFS. BROUGHT THE NEXT ROUND OF CONVECTION INTO THE WRN
TAFS AROUND 22Z AND HAVE IT EXITING THE TAFS BY 02Z.
CDFNT THEN PUSHES S OVERNIGHT. WINDS WILL TURN TO THE N WITH FROPA
AND EXPECT MVFR TO IFR CIGS TO DEVELOP AFT 08Z. CLDS WILL BE SLOW
TO BREAK FRIDAY MORNING...WITH MVFR CIGS EXPECTED THROUGH 18Z.
ALSO EXPECT MVFR FOG TO DEVELOP ALONG WITH THE MVFR CIGS.
OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ070.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ077.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>096.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ066-073>075-
080.
&&
SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...HATZOS
AVIATION...SITESHazardous weather outlook, Jul 19, 5:31 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 531 PM EDT THU JUL 19 2012 KYZ097>100-OHZ026-034-035-043>046-051>056-061>065-071>074-078>082- 088-202145- BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS- HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 531 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING AND INTO TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. IN ADDITION HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. OHZ077-202145- HAMILTON- 531 PM EDT THU JUL 19 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING AND INTO TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. IN ADDITION HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS THIS EVENING. INZ066-073>075-080-KYZ089>096-OHZ070-202145- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER- 531 PM EDT THU JUL 19 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING AND INTO TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. IN ADDITION HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS THIS EVENING. INZ050-058-059-OHZ042-060-202145- WAYNE-FAYETTE IN-UNION IN-DARKE-PREBLE- 531 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND MIAMI VALLEY OF OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING AND INTO TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. IN ADDITION HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS THIS EVENING.
In the hours before
Special weather statement, Jul 19, 12:15 PM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1215 PM EDT THU JUL 19 2012
KYZ098>100-OHZ079-081-191700-
LEWIS KY-MASON KY-ROBERTSON KY-ADAMS OH-BROWN OH-
1215 PM EDT THU JUL 19 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN...SOUTHERN
ADAMS...ROBERTSON...MASON AND WESTERN LEWIS COUNTIES THROUGH 100 PM
EDT...
AT 1207 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LOWELL...
MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON...
MAYSVILLE...ABERDEEN...LEWISBURG...MANCHESTER AND TOLLESBORO.
ALSO...HELENA...SOMO...FLEMING-MASON COUNTY AIRPORT...BRADYSVILLE...
MOUNT GILEAD...ORANGEBURG...BENTONVILLE AND RECTORVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3843 8358 3848 8359 3852 8364 3850 8371
3845 8385 3848 8392 3846 8397 3850 8410
3859 8400 3859 8399 3861 8399 3877 8381
3872 8331 3839 8347
BINAUSpecial weather statement, Jul 19, 1:15 PM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 PM EDT THU JUL 19 2012
KYZ100-191800-
LEWIS KY-
115 PM EDT THU JUL 19 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEWIS COUNTY THROUGH
200 PM EDT...
AT 111 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HARRIS...
MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HEAD OF GRASSY.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
3846 8359 3853 8356 3846 8319 3843 8323
3835 8323 3834 8322 3832 8326 3833 8332
3832 8335
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:42 AM EDT | Heat Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 16 hr |
| Jul 19, 11:51 AM EDT | Special Weather Statement | ILN | Bracken, Mason | 24 min |
| Jul 19, 12:15 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 45 min |
| Jul 19, 12:48 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 63 min |
| Jul 19, 12:52 PM EDT | Areal Flood Advisory | ILN | Bracken, Campbell, Pendleton | 88 min |
| Jul 19, 1:15 PM EDT | Special Weather Statement | ILN | Lewis | 45 min |
| Jul 19, 6:31 PM EDT | Areal Flood Advisory | ILN | Carroll, Owen | 119 min |
| Jul 19, 6:44 PM EDT | Special Weather Statement | ILN | Owen | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.